# SDR ASOA200900373

- Difficulty date: April 3, 2009
- Submitted: April 8, 2009
- Operation: Air carrier
- Aircraft: N870AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7530
- Aircraft time: 19,677 hours, 16,306 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FS 559 BULKHEAD WEB HAS AN INDICATION NOTED APPROX .3 INCH IN LENGTH 90 PERCENT FSH AT WL.  REPAIRED FS 559 BULKHEAD WEB IAW REO'S 601R-53-41-260 AND 601R-53-41-919.
